Alert archive / Ohio / Wind Advisories in 2025

Wind Advisory 4, NWS Wilmington, OH

March 19, 20258 counties in Indiana; 11 counties in Kentucky; 18 counties in Ohio

NWS Wilmington, OH issued this wind advisory at Mar 19, 2025, 1:42 PM EDT for 8 counties in Indiana; 11 counties in Kentucky; 18 counties in Ohio. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Mar 19, 2025, 1:42 PM EDT (17:42 UTC)
Expired
Mar 20, 2025, 1:00 AM EDT
In force
11 hr
Issued by
NWS Wilmington, OH
All 37 counties

Dearborn County, IN, Fayette County, IN, Franklin County, IN, Ohio County, IN, Ripley County, IN, Switzerland County, IN, Union County, IN, Wayne County, IN, Boone County, KY, Bracken County, KY, Campbell County, KY, Carroll County, KY, Gallatin County, KY, Grant County, KY, Kenton County, KY, Mason County, KY, Owen County, KY, Pendleton County, KY, Robertson County, KY, Auglaize County, OH, Brown County, OH, Butler County, OH, Champaign County, OH, Clark County, OH, Clermont County, OH, Clinton County, OH, Darke County, OH, Greene County, OH, Hamilton County, OH, Hardin County, OH, Logan County, OH, Mercer County, OH, Miami County, OH, Montgomery County, OH, Preble County, OH, Shelby County, OH, Warren County, OH

The radar

The Cincinnati radar (KILN), 54 km from the middle of the area, began a volume at 17:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 5.7 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2025-03-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2025-03-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 312 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2455 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
312 m²/s²
0-3 km storm-relative helicity
394 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

305 
WWUS71 KILN 191742
NPWILN

URGENT - WEATHER MESSAGE
National Weather Service Wilmington OH
142 PM EDT Wed Mar 19 2025

INZ050-058-059-066-073>075-080-KYZ089>099-OHZ026-034-035-042>044-
051>053-060>062-070>072-077>079-200145-
/O.NEW.KILN.WI.Y.0004.250319T1742Z-250320T0500Z/
Wayne-Fayette-Union-Franklin-Ripley-Dearborn-Ohio-Switzerland-
Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-Pendleton-
Bracken-Robertson-Mason-Hardin-Mercer-Auglaize-Darke-Shelby-Logan-
Miami-Champaign-Clark-Preble-Montgomery-Greene-Butler-Warren-
Clinton-Hamilton-Clermont-Brown-
Including the cities of Franklin, Aurora, Urbana, Hamilton,
Falmouth, Brooksville, New Bremen, Bright, Landen, Erlanger,
Alexandria, Ada, Milford, Carrollton, Lawrenceburg, Eaton,
Bellevue, Independence, Greenville, Troy, Dry Ridge, Minster,
Crittenden, Florence, Coldwater, Newport, Batesville, Butler,
Augusta, Wilmington, Piqua, Milan, Williamstown, Wapakoneta,
Oakbrook, Fairborn, Greendale, Kettering, Maysville,
Connersville, Hidden Valley, Mount Carmel, Downtown Cincinnati,
Georgetown, Downtown Dayton, Kenton, Tipp City, Withamsville,
Aberdeen, Mulberry, Mount Repose, Warsaw, Middletown, Covington,
Fort Thomas, Fairfield, Richmond, Mason, Dillsboro,
Bellefontaine, West College Corner, Mount Olivet, St. Marys,
Osgood, Owenton, Oxford, Camden, Burlington, Ripley, Dayton,
Rising Sun, Highland Heights, Liberty, Beavercreek, Celina, Day
Heights, Springfield, Summerside, Versailles, Vevay, Mount Orab,
Brookville, Sidney, Springboro, Lebanon, Blanchester, and Xenia
142 PM EDT Wed Mar 19 2025

...WIND ADVISORY IN EFFECT UNTIL 1 AM EDT THURSDAY...

* WHAT...South winds 20 to 30 mph with gusts to 50 mph possible.

* WHERE...Portions of east central and southeast Indiana, northern 
  Kentucky, and southwest and west central Ohio.

* WHEN...Until 1 AM EDT Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be aware of these adverse conditions when driving, especially on 
west to east oriented roads or if operating a high profile vehicle.

Secure outdoor objects so they do not become projectiles.

&&

$$

Franks
2 follow-up statements
286 
WWUS71 KILN 192316
NPWILN

URGENT - WEATHER MESSAGE
National Weather Service Wilmington OH
716 PM EDT Wed Mar 19 2025

INZ050-058-059-066-073>075-080-KYZ089>099-OHZ026-034-035-042>044-
051>053-060>062-070>072-077>079-200500-
/O.CON.KILN.WI.Y.0004.000000T0000Z-250320T0500Z/
Wayne-Fayette-Union-Franklin-Ripley-Dearborn-Ohio-Switzerland-
Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-Pendleton-
Bracken-Robertson-Mason-Hardin-Mercer-Auglaize-Darke-Shelby-Logan-
Miami-Champaign-Clark-Preble-Montgomery-Greene-Butler-Warren-
Clinton-Hamilton-Clermont-Brown-
Including the cities of Lawrenceburg, Kenton, Brookville,
Brooksville, Bellevue, New Bremen, Greendale, Mount Carmel,
Newport, Mason, Vevay, Celina, Oakbrook, Piqua, Downtown
Cincinnati, Mount Repose, Batesville, Tipp City, Landen, Dry
Ridge, Hamilton, Highland Heights, Augusta, Minster,
Independence, Bellefontaine, Mount Olivet, Oxford, Downtown
Dayton, Coldwater, Burlington, Erlanger, Troy, Wilmington,
Crittenden, Versailles, Xenia, Day Heights, Camden, Aurora, Ada,
Beavercreek, Falmouth, Fort Thomas, Fairborn, Blanchester,
Georgetown, Hidden Valley, Mulberry, Dillsboro, Alexandria, Mount
Orab, Owenton, Covington, Greenville, Maysville, Ripley, Liberty,
Warsaw, Milan, Bright, Dayton, Lebanon, Sidney, Springfield,
Osgood, Middletown, Franklin, Kettering, Wapakoneta,
Withamsville, Milford, Butler, Fairfield, Connersville,
Carrollton, Aberdeen, Florence, Richmond, Rising Sun, St. Marys,
Williamstown, Urbana, Springboro, Eaton, Summerside, and West
College Corner
716 PM EDT Wed Mar 19 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM EDT THURSDAY...

* WHAT...South winds 15 to 25 mph with gusts up to 45 mph.  Isolated 
  wind gusts up to 50 mph.

* WHERE...Portions of east central and southeast Indiana, northern 
  Kentucky, and southwest and west central Ohio.

* WHEN...Until 1 AM EDT Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high 
profile vehicle.

Secure outdoor objects.

&&

$$

Novak
252 
WWUS71 KILN 200445
NPWILN

URGENT - WEATHER MESSAGE
National Weather Service Wilmington OH
1245 AM EDT Thu Mar 20 2025

INZ050-058-059-066-073>075-080-KYZ089>099-OHZ026-034-035-042>044-
051>053-060>062-070>072-077>079-200545-
/O.EXP.KILN.WI.Y.0004.000000T0000Z-250320T0500Z/
Wayne-Fayette-Union-Franklin-Ripley-Dearborn-Ohio-Switzerland-
Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-Pendleton-
Bracken-Robertson-Mason-Hardin-Mercer-Auglaize-Darke-Shelby-Logan-
Miami-Champaign-Clark-Preble-Montgomery-Greene-Butler-Warren-
Clinton-Hamilton-Clermont-Brown-
Including the cities of Kettering, Springboro, Augusta,
Crittenden, Lebanon, Middletown, Florence, Osgood, Highland
Heights, Mount Olivet, Day Heights, Versailles, Bright, Erlanger,
Springfield, Eaton, Warsaw, Wapakoneta, Landen, Urbana,
Beavercreek, Liberty, Downtown Dayton, West College Corner,
Carrollton, Milan, Hamilton, Franklin, Bellefontaine, Ripley,
Greenville, Alexandria, Connersville, Mason, Blanchester, Tipp
City, Camden, Summerside, Aberdeen, St. Marys, Fort Thomas,
Owenton, Greendale, Newport, Georgetown, Rising Sun, Kenton,
Fairborn, Mount Repose, Dillsboro, Mulberry, Mount Carmel,
Maysville, Richmond, Oxford, Mount Orab, Hidden Valley,
Coldwater, Wilmington, Dayton, Milford, Batesville, Fairfield,
Dry Ridge, Withamsville, Burlington, Oakbrook, Ada, Downtown
Cincinnati, Aurora, Brookville, Troy, Williamstown, Piqua, New
Bremen, Sidney, Minster, Falmouth, Vevay, Brooksville, Celina,
Bellevue, Independence, Butler, Xenia, Lawrenceburg, and
Covington
1245 AM EDT Thu Mar 20 2025

...WIND ADVISORY WILL EXPIRE AT 1 AM EDT...

Gusty winds will diminish ending any threat. 

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this wind advisory went out at Mar 19, 8:25 AM EDT, 5 hours 17 minutes earlier.

Area forecast discussion, Mar 19, 8:25 AM EDT, 5 hours 17 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
825 AM EDT Wed Mar 19 2025

.SYNOPSIS...
Dry conditions will be present through a large portion of the day on
Wednesday. Winds will be gusty on Wednesday with showers starting to
move in late in the day. Overnight Wednesday, a pre-frontal trough
will move east through the region, with an accompanying line of
thunderstorms. On Thursday, a cold front will follow this trough and
may produce a few additional lighter showers.

&&

.NEAR TERM /UNTIL 8 PM THIS EVENING/...
For today, a low pressure system approaches the Ohio Valley from the
Mississippi River Valley. Warm southerly flow east of the low helps
highs peak into the 60s west of I-75 to the upper 70s southeast of
the Scioto River Valley. Warm temperatures, gusty winds, and low dew
points lead to low relative humidity this afternoon leading to some
possible fire weather concerns.

&&

.SHORT TERM /8 PM THIS EVENING THROUGH 6 PM THURSDAY/...
The aforementioned low pressure system moves through the Great Lakes
northwest of the Ohio Valley tonight. Southerly winds continue up
until FROPA with increasing moisture returning just ahead of the
front. Despite weak moisture return, some showers and storms are
possible overnight with strong forcing arriving. Gusty winds are
likely to occur inside shower/storm activity due to strong LLJ winds
aloft being mixed down because of evaporative cooling in the shallow
inverted V thermodynamic profile. While a more traditional severe
risk cannot be ruled out, instability will likely be a limiting
factor despite shear being strong. Winds shift to the west/southwest
behind the initial front and line of showers by daybreak and
temperatures will start to drop.

For Thursday, the low pressure system keeps progressing northeast of
the area bringing a secondary cold front through on Thursday. Winds
shift more to northwest behind the second front. The chance for some
light showers, and some snow showers, persists through the day with
upper level troughing moving overhead. Temperatures hold steady, or
drop, after daybreak due to strong CAA. Wind gusts will likely
approach 30 mph.

&&

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
Mid level ridging will shift quickly east across the Ohio Valley
through the day on Friday. A progressive zonal flow pattern will
then set up across much of the CONUS through the weekend and into
early next week with fast moving short waves moving east in the
flow. The first short wave will move across the Great Lakes region
Friday night into Saturday. The better forcing and moisture with
this look to remain mainly to our north though, so will just allow
for some lower end pops. A somewhat stronger short wave will then
move through the region Sunday into Monday, leading to more
widespread showers. Daytime readings will be fairly seasonable
through the long term period with afternoon highs mostly in the
upper 40s and 50s.

&&

.AVIATION /13Z WEDNESDAY THROUGH SUNDAY/...
VFR conditions with VFR ceilings persist through at least 0000z
Thursday. Between 0000z and 0800z Thursday, a cold front will move
in from the west bringing the chance for showers and a few
thunderstorms. MVFR ceilings are likely to develop after FROPA
Thursday morning.

Breezy southerly wind continues for most of the TAF period before
veering to the southwest after FROPA tonight. Stronger wind gusts are
likely inside shower activity tonight just prior to FROPA as LLJ
winds mix down. Additionally, a strong LLJ will provide LLWS prior
to FROPA this evening.

OUTLOOK... No significant weather.

&&

.FIRE WEATHER...
The widespread strong winds today will combine with low relative
humidity along and east of the Scioto River, including Adams and
Lewis counties but excepting Franklin and Delaware counties.

Sustained winds of 15 mph with gusts of 25-30 mph and relative
humidites under 30% have increased the threat of wildfires today,
especially with very dry grasses and leaf litter.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Red Flag Warning until 10 PM EDT this evening for OHZ056-064-065-
     073-074-081-082-088.
KY...Red Flag Warning until 10 PM EDT this evening for KYZ100.
IN...None.

&&

SYNOPSIS...Campbell
NEAR TERM...Franks
SHORT TERM...Campbell
LONG TERM...JGL
AVIATION...Campbell
FIRE WEATHER...
Hazardous weather outlook, Mar 19, 10:30 AM EDT, 3 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
1030 AM EDT Wed Mar 19 2025

INZ050-058-059-066-073>075-080-KYZ089>096-OHZ026-034-035-042>044-
051>053-060>062-070-071-077-078-201430-
Wayne-Fayette-Union-Franklin-Ripley-Dearborn-Ohio-Switzerland-
Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-Pendleton-Hardin-
Mercer-Auglaize-Darke-Shelby-Logan-Miami-Champaign-Clark-Preble-
Montgomery-Greene-Butler-Warren-Hamilton-Clermont-
1030 AM EDT Wed Mar 19 2025

This Hazardous Weather Outlook is for east central Indiana,
southeast Indiana, northern Kentucky, southwest Ohio and west
central Ohio.

.DAY ONE...Today and tonight.

Wind gusts of around 40 mph will be possible today into tonight.
Additionally, a few strong to severe storms will be possible this
evening. Damaging winds will be the primary threat, although a
tornado or two cannot be ruled out.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Wind gusts around 40 MPH are possible Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

KYZ100-OHZ056-064-065-073-074-081-082-088-201430-
Lewis-Licking-Pickaway-Fairfield-Ross-Hocking-Adams-Pike-Scioto-
1030 AM EDT Wed Mar 19 2025

...RED FLAG WARNING IN EFFECT UNTIL 10 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for northeast Kentucky, central
Ohio and south central Ohio.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Red Flag Warning.

Wind gusts of 35-40 mph will be possible today into tonight.
Additionally, a few strong to severe storms will be possible this
evening. Damaging winds will be the primary threat.

A combination of gusty southerly winds with relative humidities
falling into the 15 to 25 percent range will lead to an elevated
fire danger this afternoon into the early evening hours.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Wind gusts around 40 mph are possible Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

KYZ097>099-OHZ045-046-054-055-063-072-079-080-201430-
Bracken-Robertson-Mason-Union-Delaware-Madison-Franklin-Fayette-
Clinton-Brown-Highland-
1030 AM EDT Wed Mar 19 2025

This Hazardous Weather Outlook is for northern Kentucky, central
Ohio, south central Ohio and southwest Ohio.

.DAY ONE...Today and tonight.

Wind gusts of around 40 mph will be possible today into tonight.
Additionally, a few strong to severe storms will be possible this
evening. Damaging winds will be the primary threat, although a
tornado or two cannot be ruled out

A combination of gusty southerly winds with relative humidities
falling into the 15 to 25 percent range will lead to an elevated
fire danger this afternoon into the early evening hours.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Wind gusts around 40 MPH are possible Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

In the hours before

Special weather statement, Mar 19, 8:48 AM EDT, 4 hours 54 minutes before
Special Weather Statement
National Weather Service Wilmington OH
848 AM EDT Wed Mar 19 2025

KYZ097>100-OHZ045-046-054>056-063>065-073-074-079>082-088-191900-
Bracken-Robertson-Mason-Lewis-Union-Delaware-Madison-Franklin-
Licking-Fayette-Pickaway-Fairfield-Ross-Hocking-Brown-Highland-
Adams-Pike-Scioto-
Including the cities of Augusta, Brooksville, Mount Olivet,
Maysville, Tollesboro, Head Of Grassy, Camp Dix, Vanceburg,
Marysville, Delaware, London, West Jefferson, Plain City,
Downtown Columbus, Newark, Washington Court House, Circleville,
Lancaster, Pickerington, Chillicothe, Logan, Georgetown,
Mount Orab, Ripley, Aberdeen, Hillsboro, Greenfield, West Union,
Manchester, Peebles, Seaman, Winchester, Waverly, Pike Lake,
Piketon, Portsmouth, and Wheelersburg
848 AM EDT Wed Mar 19 2025

...VERY HIGH FIRE DANGER TODAY...

Windy and dry conditions across the region this afternoon and
evening will combine with unseasonably warm conditions to increase
the threat of wildfires today. Grasses and leaf litter are very
receptive to fire. If fire is introduced, ignition is likely and
fire spread will be quick.

Be aware of the potential for grass and brush fires that may quickly
spread today. Call 911 if you see unattended fire. Do not burn today.
Special weather statement, Mar 19, 9:50 AM EDT, 3 hours 52 minutes before
TEST...Special Weather Statement...TEST
National Weather Service Wilmington OH
950 AM EDT Wed Mar 19 2025

OHZ026-034-035-042>046-051>056-060>065-070>074-077>082-088-191400-
Hardin-Mercer-Auglaize-Darke-Shelby-Logan-Union OH-Delaware-Miami-
Champaign-Clark-Madison-Franklin OH-Licking-Preble-Montgomery-Greene-
Fayette OH-Pickaway-Fairfield-Butler-Warren-Clinton-Ross-Hocking-
Hamilton-Clermont-Brown-Highland-Adams-Pike-Scioto-
Including the cities of Kenton, Celina, Wapakoneta, Greenville,
Sidney, Bellefontaine, Marysville, Delaware, Piqua, Urbana,
Springfield, London, Columbus, Newark, Eaton, Dayton, Xenia,
Washington Court House, Circleville, Lancaster, Hamilton, Lebanon,
Wilmington, Chillicothe, Logan, Cincinnati, Milford, Georgetown,
Hillsboro, West Union, Piketon and Portsmouth
950 AM EDT Wed Mar 19 2025

...THIS MESSAGE IS FOR TEST PURPOSES ONLY...

TEST. TEST. TEST. The National Weather Service in Wilmington OH has
issued a TEST message for the Ohio Statewide Tornado Drill.

This includes all counties in Ohio and is valid until 1000 AM EDT.

This is a TEST message.

This is a TEST. Repeating, this is a TEST message for the Ohio
Statewide Tornado Drill. There is no severe weather occurring at
this time.

This TEST message is part of the annual Ohio Tornado Drill. If this
was an actual severe weather event, a specific severe weather
product would be issued with information about the hazard. The
National Weather Service, the Ohio Emergency Management Agency and
the Ohio Committee on Severe Weather Awareness encourage the use of
this time to activate and review your severe weather safety plans.

Repeating, this has been a TEST tornado warning message for the 2025
Ohio Tornado Drill. This concludes the TEST.

This is a TEST message. Repeating, this is a TEST.
Special weather statement, Mar 19, 10:59 AM EDT, 2 hours 43 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1059 AM EDT Wed Mar 19 2025

INZ050-058-059-066-073>075-080-KYZ089>096-OHZ026-034-035-042>044-
051>053-060>062-070>072-077-078-192100-
Wayne-Fayette-Union-Franklin-Ripley-Dearborn-Ohio-Switzerland-
Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-Pendleton-
Hardin-Mercer-Auglaize-Darke-Shelby-Logan-Miami-Champaign-Clark-
Preble-Montgomery-Greene-Butler-Warren-Clinton-Hamilton-Clermont-
Including the cities of Richmond, Connersville, Liberty,
West College Corner, Brookville, Batesville, Milan, Versailles,
Osgood, Bright, Lawrenceburg, Hidden Valley, Greendale, Aurora,
Dillsboro, Rising Sun, Vevay, Carrollton, Warsaw, Florence,
Burlington, Oakbrook, Covington, Erlanger, Independence, Newport,
Fort Thomas, Highland Heights, Bellevue, Dayton, Alexandria,
Owenton, Williamstown, Crittenden, Dry Ridge, Falmouth, Butler,
Kenton, Ada, Celina, Coldwater, Wapakoneta, St. Marys,
New Bremen, Minster, Greenville, Sidney, Bellefontaine, Troy,
Piqua, Tipp City, Urbana, Springfield, Eaton, Camden,
Downtown Dayton, Kettering, Beavercreek, Fairborn, Xenia,
Hamilton, Middletown, Fairfield, Oxford, Mason, Lebanon, Landen,
Springboro, Franklin, Wilmington, Blanchester,
Downtown Cincinnati, Milford, Summerside, Mount Carmel,
Mount Repose, Withamsville, Mulberry, and Day Heights
1059 AM EDT Wed Mar 19 2025

...LOW RELATIVE HUMIDITY AND GUSTY WINDS WILL CAUSE AN ELEVATED
FIRE DANGER TODAY...

A combination of southerly winds gusting 35-40 mph with relative
humidities falling into the 35 to 45 percent range will lead to an
elevated fire danger this afternoon into the early evening hours.

Be aware of the potential for grass fires that may quickly spread
today.

Loose objects may be blown around and persons driving should be
aware of this potential danger, especially on west to east
oriented roadways.

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 19, 7:39 AM EDTRed Flag WarningILNLewis13 hr

Nearby

Wind Advisories in Ohio, 2025Wind Advisories in Kentucky, 2025Wind Advisories in Indiana, 2025Every wind advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.